# SDR UPS02438182

- Difficulty date: April 19, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 2231 LT NR 5 DOOR FWD CUTOUT BETWEEN STR 22 & 23 CUTOUT CRACKED.  BS 2231 L5 DOOR FWD CUTOUT REVEAL PANEL FROM STR 22L TO STR 25L REPAIRED AS PER SRM 51-40-02 FIG 1.
